# SDR USAA2014102400001

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 37,375 hours, 24,812 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN FLIGHT AFTER TAKEOFF ECAM SHOWS DOOR 3L DISARMED WHEN DOOR 3L SHOWS IT IS ARMED & PRESS LIGHT IS FLASHING.  PERFORMED OPERATIONS CHECK OF DOOR WARNING SYS IAW AMM 52-73-00.  OPERATIONS CHECKED GOOD.
